×

zbMATH — the first resource for mathematics

Interaction of damping and forcing in a second order equation. (English) Zbl 0369.34014

MSC:
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hale, J.K., Ordinary differential equations, (1969), Wiley-Interscience New York · Zbl 0186.40901
[2] Loud, W.S., Branching of solutions of two-parameter boundary value problems for second order differential equations, Ingenieur-archiv, 45, 347-359, (1976) · Zbl 0339.34016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.